By Topic

A probability density function theorem for the modulo y values of the sum of two statistically independent processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is demonstrated that when any process α(t) (random or deterministic) is added to a random process φ(t), where φ(t), modulo y, is uniformly distributed and statistically independent of α(t), the resultant random process, modulo y, is also uniformly distributed. The process α(t) need not be independent of φ(t).

Published in:

Proceedings of the IEEE  (Volume:56 ,  Issue: 2 )